Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heart palpitations, shaking. Taking cholesterol medication. Abnormal cholesterol test, WBC. Treatment?

hi i have to much palpition sometime i feel hole day from moning to night sometime it comes and goes also my hole both legs sheakes. i spoke to my doctor he told me to do blood test so i did he found my cholesterol is high 6.5 mmol/L iam haveing cholesterol tablet 20mg nothing is working and he found my white blood cell is high 11.7 10*9/L and MCV LOW 82.5 fl and MCH low 26.2 PG. What do i do now?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist, Interventional 's  Response

In my opinion you should continue colesterol lowering drugs and definitely you will get the benefits. and if possible you can get an opinion from cardiologist.

Thanx for your query
Wish you healthy heart
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor